# SDR A6WA201744848

- Difficulty date: March 11, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 36,064 hours, 34,041 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF ROLL AT APROXIMATELY 100 KTS,  THE CAPTAIN`S AND FIRST OFFICER`S PFD AND MFD FLICKERED.   CONTINUED TAKE OFF. AT ROTATION, THE NR 1 GENERATOR CAUTION MESSAGE ALONG WITH TCAS FAIL STATUS MESSAGE, WS FAIL AND RA FAIL STATUS MESSAGES. LEVELED AT 5000 FT, COMPLIED WITH QRH. GENERATOR CAUTION CLEARED.  RETRNED TO DEPARTURE. LANDED NORMAL.  ON TOUCHDOWN, RECEIVED GLD UNSAFE CAUTION MESSAGE. MESSAGE CLEARED WITHOUT CREW ACTION.   NO DEFECTS NOTED.  R & R THE NR 1 GENERATOR IAW AMM 24-11-01-04.  PERFORMED OPS CHECK AND LEAK CHECKED GOOD.
